# SDR AALA201902169010

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 55,976 hours, 28,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT R1 DOOR WAS BROKEN. MAINTENANCE REPLACED EMERGENCY EXIT LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 33-53-01.
